Search Results

Filter
  • 1-10 of  28 results for ""Taxation""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Optimality of multi-refraction control strategies in the dual model.

  • Source: Insurance: Mathematics & Economics. Nov2018, Vol. 83, p148-160. 13p.

Record details

×
Academic Journal

The dual risk model with dividends taken at arrival.

  • Source: Insurance: Mathematics & Economics. Nov2018, Vol. 83, p83-92. 10p.

Record details

×
Academic Journal

On taxed spectrally negative Lévy processes with draw-down stopping.

  • Source: Insurance: Mathematics & Economics. Sep2017, Vol. 76, p69-74. 6p.

Record details

×
Academic Journal

Optimal loss-carry-forward taxation for the Lévy risk model

  • Source: Insurance: Mathematics & Economics. Jan2012, Vol. 50 Issue 1, p121-130. 10p.

Record details

×
Academic Journal

Abstracts and reviews.

  • Source: Insurance: Mathematics & Economics. 9/30/97, Vol. 20 Issue 2, p153. 2p.

Record details

×
Academic Journal

Untitled.

  • Source: Insurance: Mathematics & Economics. 12/31/98, Vol. 23 Issue 3, p306. 1/9p.

Record details

×
  • 1-10 of  28 results for ""Taxation""